After transplant i am using finastride from 20 days. I'm noticing dizziness, stomachache are there any tests for side effects?

I am confused with continueing finastride ,i have done hair transplant a month before ,my doctor say using finastride 1 mg is safe,but after reading finastride side effects i am confused whether i should take finastride or not,please let me know possible test to monitor post finastride side effects,possibly in ignorance i took this drug before also without knowing it side effects as prescribed by doctor ,let me know which tests i can do so that i could know my testorain level is normal.

Doctor Answers 3

If you are having issues and side effects due to a medication you need to contact your doctor and explain your symptoms.

If you are having issues and side effects due to a medication you need to contact your doctor and explain your symptoms.  Your symptoms are not normal and it may not even be a side effect.


Los Angeles Hair Restoration Surgeon
4.9 out of 5 stars 85 reviews

Dizziness, stomachache after using finastride

Unfortunatelly there is no possible test to monitor post finastride side effects.But it does not cause dizziness and stomach ache, you may have a gastroenteritis or food poisoning ...

Ilhan Serdaroglu, MD
Turkey Plastic Surgeon
4.9 out of 5 stars 11 reviews

Using finasteride after a hair transplant

I generally recommend this for men under 50 because it reduces the risk of shock loss of native hair. The symptoms you are reporting are not typical symptoms caused by finasteride so see you doctor

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.